# SDR DALA2014082704776

- Difficulty date: August 25, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 53,930 hours, 15,508 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Control Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD F/A PANEL EMERGENCY LIGHT BUTTON WILL NOT ILLUMINATE EMERGENCY LIGHTS.   TROUBLESHOT IAW AA 3320-00157.  SWAPPED AFT & FWD CONTROL PANELS.  PROBLEM STILL EXISTS AT FWD ACP.  SUSPECT WIRING FAULT AT SP9145.  RETURNED CONTROL PANELS TO THEIR ORIGINAL LOCATIONS AND REINSTALLED IAW AMM 33-22.   REPAIRED CONNECTOR.  OPS CHECKED OK AT FWD F/A PANEL.
